A combined drug.
Paracetamol – has analgesic and antipyretic effect, eliminates headache and other types of pain, reduces fever.
Ascorbic acid (vitamin C) – is involved in the regulation of redox processes and carbohydrate metabolism, increases the body’s resistance.
Chlorphenamine is a blocker of H1-histamine receptors – has anti-allergic effect, facilitates nasal breathing, reduces nasal congestion, sneezing, lacrimation, itching and red eyes.
Joint pain (arthralgia), Muscle pain (myalgia), Angina, Sore throat
Infectious and inflammatory diseases (SARS, influenza), accompanied by:
- high fever,
- pain in the joints and muscles,
- nasal congestion,
- pains in the throat and sinuses.
1 effervescent tablet contains:
paracetamol – 250 mg,
ascorbic acid – 50 mg,
chlorphenamine maleate – 3 mg.
fruit flavoring (Red fruit flavoring additive)
How to take, the dosage
Fizzy tablets for children: from 3 to 5 years – 1/2 tablet 2 times a day, from 5 to 10 years – 1 tablet 2 times a day, from 10 to 15 years – 1 tablet 2-3 times a day.
The contents of the sachet or tablet should be dissolved completely in a glass (200 ml) of warm water (50-60 °C) and the resulting solution should be drunk immediately. It is better to take the drug between meals. The interval between doses of the drug should be at least 4 hours.
In patients with hepatic or renal impairment and in elderly patients the interval between doses of the drug should be at least 8 hours.
The duration of use without consulting a physician is not more than 5 days when prescribed as a pain reliever and 3 days as an antipyretic.
Ethanol increases the sedative effect of antihistamines.
Antidepressants, anti-Parkinsonian drugs, antipsychotics (phenothiazine derivatives): increase the risk of side effects (urinary retention, dry mouth, constipation).
GCS: increase the risk of glaucoma.
The positive chronotropic effects of isoprenaline decrease with concomitant use.
Decreases the therapeutic effects of antipsychotic drugs (neuroleptics) – phenothiazine derivatives, tubal reabsorption of amphetamine and tricyclic antidepressants.
Inducers of microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants): increase production of hydroxylated active metabolites, which causes the possibility of severe intoxication in small overdoses. Ethanol promotes the development of acute pancreatitis.
Microsomal oxidation inhibitors (including cimetidine): reduce the risk of hepatotoxic effects.
Concomitant use of the drug Antigrippin and Diflunisal: increases the plasma concentration of paracetamol by 50%, resulting in increased hepatotoxicity.
The simultaneous use of barbiturates reduces the effectiveness of paracetamol, increases excretion of ascorbic acid in the urine.
Paracetamol: reduces the effectiveness of uricosuric drugs.
When taking metoclopramide, domperidone or colestiramine, a physician should be consulted.
Long-term use at doses significantly higher than recommended increases the likelihood of liver and renal dysfunction, and peripheral blood counts should be monitored.
Paracetamol and ascorbic acid may interfere with laboratory tests (quantitative determination of plasma glucose and uric acid, bilirubin, liver transaminase activity, LDH).
The administration of ascorbic acid to patients with rapidly proliferating and intensely metastatic tumors may worsen the course of the process. In patients with elevated iron levels in the body, ascorbic acid should be used in minimal doses.
- established or suspected hypersensitivity to Warfarin;
- acute bleeding;
- pregnancy (first trimester and last 4 weeks of pregnancy)
- pregnancy (first trimester and last 4 weeks of pregnancy);
- severe hepatic or renal disease;
- acute DIC syndrome;
- hypertensive drugsevere liver or kidney disease;
- acute DIC syndrome;
- protein C and S deficiency;
- patients at high risk of bleeding, including patients with hemorrhagic disorders;
- dilated esophageal veins;
- arterial aneurysm;
- lumbar puncture;
- gastric and duodenal ulcer;
- severe wounds (including surgical ones;
- bacterial endocarditis;
- malignant hypertension;
- hemorrhagic stroke, intracranial hemorrhage.
protein C and S deficiency
The drug is well tolerated in the recommended doses. In isolated cases occur:
CNS side: headache, feeling of fatigue.
Gastrointestinal disorders: nausea, pain in the epigastric region.
Endocrine system: hypoglycemia (up to coma).
Hematopoietic disorders: anemia, hemolytic anemia (especially in patients with glucose-6-phosphate dehydrogenase deficiency); very rarely – thrombocytopenia.
Allergic reactions: skin rash, pruritus, urticaria, Quincke’s edema.
Others: hypervitaminosis, metabolic disorders, fever, dry mouth, accommodation paresis, urinary retention, drowsiness.
For powder for preparation of honey-lemon oral solution, raspberry or grapefruit-flavored effervescent tablets (optional): anaphylactoid reactions (including anaphylactic shock), erythema multiforme (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell syndrome).
Any side effects of the drug should be reported to the physician.
Symptoms: caused by the constituent substances. The clinical picture of acute overdose with paracetamol develops within 6-14 hours after taking it.
The symptoms of chronic overdose: appear 2-4 days after increasing the dose of the drug.
The symptoms of acute overdose of paracetamol: diarrhea, decreased appetite, nausea and vomiting, abdominal discomfort and/or abdominal pain, increased sweating.
Chlorphenamine overdose symptoms: dizziness, agitation, sleep disturbance, depression, seizures.
It is contraindicated in pregnancy.
Breastfeeding should be stopped during treatment.
|Conditions of storage|
At 10-30 °C
Natur Produkt Pharma, Poland
Natur Produkt Pharma
Buy Antigrippin, for children 250 mg+3 mg+50 mg 10 pcs with delivery to USA, UK, Europe and over 120 other countries.